# SDR 20000405AP004

- Difficulty date: March 1, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2610 · Detection System
- Part: Bulb
- Part number: 304
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 640 - IND-GRR - LOWER LEFT CABIN SMOKE DETECTOR LIGHT OUT.  REPLACED LOWER LEFT CABIN SMOKE DETECTOR LIGHT BULB.  (M)
